MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE
Model Number FGS-7000
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 301 is "uterus partially treated, end procedure, do not re-treat." no injury or adverse events were reported.Device has not yet been returned for evaluation.
 
Event or Problem Description
During an endometrial ablation with the cerene cryotherapy device, the physician believed the device started treatment with the cavity length set to 2.5cm.As the physician was unsure of the cavity length setting, a company representative who was present directed the physician to pause the device after 8-10 seconds of cryotherapy had elapsed and begin venting the device.Error code 301 was shown on the device.The device was removed and the physician elected to use another device.The procedure was completed with a full treatment, and the patient was discharged with no injury.
 
Additional Manufacturer Narrative
Based on evaluation of the returned device, the data log indicated that the device performed as intended.The user was prompted to retract the sheath to the final cavity length, after which the button was pushed to confirm a 2.5cm cavity length and then pushed again to proceed with inflation cycles and treatment.The device was paused after 12 seconds of nitrous oxide treatment.Ec 301 was due to use error - the user did not retract the sheath to the measured cavity length when prompted and paused the device once nitrous oxide treatment started, triggering ec 301.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key22680984
Report Number3012018285-2025-00006
Device Sequence Number15820858
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)260801(10)112041064
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberFGS-7000
Device Lot Number112041064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale